Help! I don't want to cheat!!

posted 5 years ago in Emotional
Post # 3
Member
3832 posts
Honey bee
  • Wedding: November 1999

I think you need to speak with a counsellor or doctor. This just doesn’t seem to be standard behaviour when going off the pill. I went off for 3 months and YES my libido went through the roof, but it was only for my FI. I didnt suddenly develop a wandering eye. 

Post # 4
Member
5081 posts
Bee Keeper
  • Wedding: October 2012

This is not you talking – it’s the hormones.  They make you think crazy things.

You have complete control over your actions.  You will not cheat unless you want to.   Do not use this as an excuse.

Post # 5
Hostess
3377 posts
Sugar bee
  • Wedding: May 2013

I would go and see a therapist as soon as possible. Yes, your hormones obviously increase/decrease and affect your sex drive. However, that does not change your emotions and make you want to cheat. That’s completely psychological. If everything were alright, then your hormones would increase your sex drive making you want to attack DH every second of the day…however this isn’t the case. 

Go and talk to someone. Figure out why you are feeling the way that you are, it sounds like there’s an underlying issue that you aren’t addressing that needs to be. Hormones are not an excuse for cheating. 

Post # 6
Member
6750 posts
Busy Beekeeper
  • Wedding: June 2014

THERE IS NOTHING WRONG WITH YOU.

Studies show that the birth control pill CHANGES the way women feel about men.  It CHANGES how attracted you are to certain men.  I once read an article that suggested that you get off the pill before you marry your fiance to make sure you’re still attracted to him! 

That and the fact that the pill DOES decrease your libido.

If you find yourself attracted to one man in particular, I suggest you STOP TALKING to that man.  Cut him out, permanently, from your life.  And, as far as your libido goes – just enjoy as much as you can with your DH. 

When you feel that desire, look at your ring, remember your vows and walk away. 

Maybe you can put pictures of your DH all over your office or wherever you work to constantly remind yourself of him, too?

Post # 7
Member
2295 posts
Buzzing bee
  • Wedding: April 2013

Magic Wand. Go.

Also, I agree with the advice to NOT put yourself in even any slightly risky situations. Make choices with your head, not with your hormones.

Post # 8
Member
1359 posts
Bumble bee
  • Wedding: October 2012

How to put this delicately…do you have any fun “toys” in your arsenal? I think this is a situation where it would be a good idea to make the most of your alone time.

And then talk to your husband, tell him you’ve been uber horny, and find fun ways to give him sexy surprises. Coming up with the surprises (like some new lingerie, showing up at the dinner table nude, bringing toys into the bedroom) could help fulfill some of your libido while still driving your sexual thoughts toward your husband.

And this could be the chance to share some of your fantasies with each other and enact them…maybe you could both plan to meet at a bar and pretend to be strangers flirting with each other, then go to a hotel room?

Post # 12
Member
6125 posts
Bee Keeper
  • Wedding: August 2012

You’re alive, and you have hormones, I don’t think anything is wrong with you either.  However you do have the choice and knowledge on how to make proper choices for your life!

 

I agree, get a wand!  I can’t imagine how you’ll be with pregnancy hormones!

Post # 13
Member
2963 posts
Sugar bee
  • Wedding: May 2014

There is nothing wrong with how you are feeling! Grab some toys and “supplement” and fantasize to your heart’s desire! For me, Johnny Depp works – BIG TIME! LOL

Post # 14
Member
1001 posts
Bumble bee
  • Wedding: November 1999

OMG….Now I want to go off the pill SO bad!!!!!!

Post # 15
Member
790 posts
Busy bee
  • Wedding: November 2012

I don’t think there’s anything wrong with you. Don’t be ashamed.

TMI but I’ve never been on hormonal birth control and ovulation is something like this for me, and as I get older it gets more powerful. Maybe you just haven’t ovulated for a long time and the experience is knocking you off your feet. Honestly I think of myself as being “in heat” during that time of the month – it’s that powerful. And it’s not just a 24-hour thing but the days leading up to it also. Find ways to cope. Fantasies, fingers, toys, ambushing your husband, whatever works. I honestly sympathize with how you can feel out of control, but the fact is you are always in control. Ovulating also makes you feel sexier (and it actually DOES make you sexier) to other men, but just tell yourself, I’m a sexual, attractive being, hell yes I am, and I’m taking that home to my husband. Remember that saying about how it’s okay to get your appetite elsewhere as long as you eat at home. Maybe not everyone agrees with that, but I have to believe that anyone who has felt that “in heat” feeling would understand!

Post # 16
Member
214 posts
Helper bee
  • Wedding: August 2013

@futuremrsk18:  100% agree. If you have a problem with one particular person, stay far away from them. Stop talking to him, please.

But the pill is mental, I came off it because they kept messing me up (tried most types), it can cause massive changes in libido, so I get you. lol

I think before you start with the toys and stuff, have a talk with hubby, see if you can’t start chanelling that energy into him, especially if you are TTC. Make it fun!

Leave a comment


Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors